# SDR DHL2003604790

- Difficulty date: August 18, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Condition: Faulty
- Location: Gpws
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GPWS FAIL LIGHT ILLUMINATED.  REPLACED GPWS MK II WITH GPWS/WS MKVII AND OPS CHECKED GOOD IAW J/C EA34450002-001-D.
